# SDR QXEA2022062100226

- Difficulty date: June 20, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N627QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000679
- Aircraft time: 13,388 hours, 8,043 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 426000185
- Part serial: 260137
- Condition: Inoperative
- Location: Zone 200
- Part time: 11,665 hours, 7,182 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FAULT MESSAGE ( AUTOTHROTTLE DISCONNECT BUTTONS – ONE INOPERATIVE ). REMOVED FROM SERVICE. R&R THRUST CONTROL QUADRANT IAW E175 AMM 76-11-01-000/400-801-A. OP. CHECKS GOOD. C/W OP. TEST OF THE AUTO THROTTLE/ THRUST CONTROL QUADRANT INTERFACE IAW E175 AMM 22-31-00-710-801-A. OP. TEST GOOD. A/C REMAINS CAT III QUALIFIED. PLACARD READS CAT III. MC NOTIFIED. CLEARS MEL. PLACARDS REMOVED. AIRCRAFT RETURNED TO SERVICE.
